advertisement
Question
Posted by: Adri van Deventer | 2009-11-26

Menopause

I had terrible headache lately, my question can that be part of menopause. Get hot flashes for 3 months about 10 times a day specially at night. I am taking natural tabletts at the moment.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

yes it could be from menopause, but at the same time you need to check your blood pressure (can be elevated with hormonal change as well). The tablets you are using might not be working that effective if you still are getting flushes. consider visiting a natural practitioner to get to the bottom of the flushes and head aches.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement